I am having some pain on the head of my penis. Coupled with this is the fact that the left side of the head of the penis is red and inflamed. It is as if there is a small but extremely uncomfortable moving sensation within that area. I can actually feel the head of my penis acutely nowadays. I also feel a stinging sensation along the red inflamed glans of my penis. Occasionally, I feel a slight, stinging sensation on my scrotal sac and feel the need to scratch at that area. Recently, I have also been experiencing tiredness during the day when I am supposed to be working. I abstain from sex too. I am male, 25, and on no medications currently.
Welcome to icliniq.com.
The lesions look like balanitis or rash due to infection. The most common cause can be skin irritants or allergy. Check for blood sugar, avoid allergens like deodorant or new soap or medicine. Use Candid B gel locally for one week. If symptoms are not improved, please consult your dermatologist or physician. He will examine and treat you accordingly. Take care.
Was this answer helpful?|
Query: Hi, I am suffering from balanitis since last month. I am using an antifungal cream (candid B) to avoid it. Till the time I use antifungal cream all rashes/infection disapper, but once I stop applying the cream all symptoms start again. Sympoms are: Red skin around head of penis and itchiness aft... Read Full »
Query: Hello doctor, My penis top is red with a white pimple. I used Mupirocin ointment four months back. Then again the doctor gave Betnovate RD a month back and I used it three times. Now, my skin looks very dry and ugly. The redness has reduced but the skin looks abnormal. Read Full »
Query: Hi doctor,I have been having some issues with my penis. At first, a month ago I thought I had balanitis and so I used Terrarisil balanitis cream but I have only used a few times and now I see that one of my veins got swollen and it feels like it aches a little. I do not know what to do with both the... Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now